# SDR QXEA0202055

- Difficulty date: August 22, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 2,135 hours, 1,826 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 380
- Condition: Failed
- Location: Fuel System
- Part time: 2,135 hours, 1,826 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - THE LEFT AND RIGHT FUEL PUMP ON GREEN ADVISORY MESSAGE AND AUDIBLE INDICATION OF PUMPS CYCLING CONTINUOUSLY WHILE AT 39K FEET.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LEFT AND RIGHT EJECTOR PRESSURE SENSORS.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
